# SDR UIEA2018032800467

- Difficulty date: March 27, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,249 hours, 17,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8021709
- Part serial: 910933
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED OFF EICAS MESSAGE ON IDLE DURING DESCENT APPROXIMATLEY 8 DIFFERENT MESSAGES DURING DESCENT PHASE.  OPS CHECKED PRSOV IAW 36-11-09,  PERFORMED FIM 36-10-08.  NO FAULTS FOUND INSPECTED.   VISUALLY PRSOV NO PROBLEMS FOUND.  REMOVED AND REPLACED THE RT ENGINE HPSOV IAW AMM 36-11-07,  TESTED OK.  REMOVED AND REPLACED THE RT ENGINE HPC IAW AMM 36-11-08,  TESTED OK.
